I have a case of PTSD (Iraq & Afghanistan)I was having extreme anger and depression and a decrease in my sex drive.
I was put on;
Lexapro- Helped with my issues but killed my sex drive.
Celexa- Did nothing to help with anger or depression but increased the sex drive.
Wellbutrin LX- This drug turned me into a sleeping 20 hrs a day zombie with a 4 hour sex drive.
I'm now on Viibryd for 6 weeks and it got me feeling pretty good I'm not angry or sad now it has increased my libido. I'm in a relationship and my girlfriend was about to leave unless I got my issues under control she has stuck by me now for 8 months her sex drive was threw the roof and this med his us both on the same page. You should try it PTSD is always going to be with me but this has dulled out some of my nightmares.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.